# SDR UPS97222409

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy  Masks
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, ALL PAX O2 MASKS DEPLOYED     REPACKED ALL O2 MASKS AS REQUIRED IAW 35-20-00 DUE TO INADVERTANT DEPLOYMENT, NO OTHER DEFECTS NOTED.
